# SDR SWIA202053614

- Difficulty date: September 3, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FACE OF FRAME AT FS 879.00, BETWEEN STGR 26L-25R.  C-CHECK RO 10/22/2020.  REMOVED AND REPLACED FRAME SECTOR AT FS 879.00 BETWEEN STR 26L-25R, REF CRJ 700 SRM AND REO.  NO LEAKS NOTED.
